MathSciNet Relay Station
MathSciNet bibliographic data
MR81957 (18,474d) 27.4X
Kuranishi, Masatake On E. Cartan's prolongation theorem of exterior differential systems. Amer. J. Math. 79 (1957), 1–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement